# SDR AALA202210100343

- Difficulty date: September 28, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A300*
- Aircraft serial: 6337
- Aircraft time: 25,566 hours, 10,142 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3400
- Condition: Overserviced
- Location: Zone 100 - Fuse
- Part time: 40,965 hours, 22,874 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED STRONG ELECTRICAL / BURNING PLASTIC SMELL IN THE FLIGHT DECK / CABIN INBOUND TO CLT AND AT THE GATE AFTER ENGINE SHUTDOWN. MAINTENANCE FOUND EVIDENCE OF AN APU OIL LEAK AT THE INLET AND DETERMINED THE APU WAS THE SOURCE OF THE ODOR. **SUPPLEMENTAL REPORT FOR AALA202209290343: MAINTENANCE INSPECTED THE APU AND FOUND THAT THE APU OIL SYSTEM WAS OVERSERVICED. MAINTEANCE CORRECTLY SERVICED THE APU OIL SYSTEM AND ACCOMPLISHED A SATISFACTORY LEAK CHECK WITH NO LEAKS / ODORS NOTED. ** (CLOSED)
